# SDR R61A201909110948

- Difficulty date: August 24, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065928004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD BEAM HAS AREAS OF CORROSION FR 84. COMPLIED WITH CUTOUT AND SPLICE REPAIR OF RT INBD BEAM HAS AREAS OF CORROSION FR 84 REF ETD2019-170-118217.  SEE W/O H6951 SN 486 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
